Alert archive / Idaho / Winter Storm Warnings in 2015
Winter Storm Warning 3, NWS Pocatello, ID
NWS Pocatello, ID issued this winter storm warning at Nov 24, 2015, 1:00 PM MST. It took effect at Nov 25, 2015, 5:00 AM MST. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 24, 2015, 1:00 PM MST (20:00 UTC)
- In effect from
- Nov 25, 2015, 5:00 AM MST
- Expired
- Nov 26, 2015, 11:00 AM MST
- In force
- 30 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
597 WWUS45 KPIH 242000 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 100 PM MST TUE NOV 24 2015 ...SIGNIFICANT STORM WILL IMPACT THANKSGIVING TRAVEL... .A STRONG WEATHER SYSTEM WILL BRING MODERATE TO HEAVY SNOWFALL TO SOUTHEAST IDAHO STARTING TOMORROW MORNING AND WILL LAST INTO THANKSGIVING DAY. ACCUMULATING SNOW ON ROADWAYS WILL INCREASE THE CHANCES OF SLIDEOFFS AND MAY PROMPT ROAD CLOSURES. HOLIDAY TRAVELERS SHOULD ALLOW THEMSELVES EXTRA TIME TO ARRIVE AT THEIR DESTINATION SAFELY. IDZ017-022-251100- /O.UPG.KPIH.WS.A.0004.151125T1200Z-151126T1800Z/ /O.NEW.KPIH.WS.W.0003.151125T1200Z-151126T1800Z/ EASTERN MAGIC VALLEY-SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...BURLEY...RUPERT...HEYBURN... MALAD CITY...OAKLEY 100 PM MST TUE NOV 24 2015 ...WINTER STORM WARNING IN EFFECT FROM 5 AM WEDNESDAY TO 11 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW ALONG WITH BLOWING AND DRIFTING SNOW...WHICH IS IN EFFECT FROM 5 AM WEDNESDAY TO 11 AM MST THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * IMPACTS/TIMING...SNOW WILL BEGIN EARLY WEDNESDAY MORNING AND PERSIST INTO THURSDAY MORNING. SIGNIFICANT SNOWFALL ACCUMULATIONS ALONG WITH AREAS OF BLOWING AND DRIFTING SNOW ARE LIKELY. TRAVELERS MAY EXPERIENCE DIFFICULT DRIVING CONDITIONS. * SNOW ACCUMULATIONS...4 TO 8 INCHES WITH BLOWING AND DRIFTING SNOW. * LOCATIONS...MALAD...BURLEY...RUPERT...HEYBURN...SHOSHONE...CAREY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ IDZ021-251100- /O.UPG.KPIH.WS.A.0004.151125T1200Z-151126T1800Z/ /O.NEW.KPIH.WW.Y.0016.151125T1200Z-151126T1800Z/ LOWER SNAKE RIVER PLAIN- INCLUDING THE CITY OF...POCATELLO 100 PM MST TUE NOV 24 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM WEDNESDAY TO 11 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW ALONG WITH BLOWING AND DRIFTING SNOW...WHICH IS IN EFFECT FROM 5 AM WEDNESDAY TO 11 AM MST THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * IMPACTS/TIMING...SNOW WILL BEGIN LATE MORNING ON WEDNESDAY AND PERSIST INTO THURSDAY MORNING. COMBINATION OF SNOW ALONG WITH BLOWING AND DRIFTING SNOW MAY CREATE SLICK DRIVING CONDITIONS. * SNOW ACCUMULATIONS...2 TO 4 INCHES ALONG WITH BLOWING AND DRIFTING SNOW. * LOCATIONS...POCATELLO...CHUBBUCK...BLACKFOOT...AMERICAN FALLS AND ABERDEEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. && $$ IDZ023>025-251100- /O.UPG.KPIH.WS.A.0004.151125T1200Z-151126T1800Z/ /O.NEW.KPIH.WW.Y.0016.151125T1200Z-151126T1800Z/ CARIBOU HIGHLANDS-CACHE VALLEY/IDAHO PORTION- WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE CITIES OF...PRESTON...MONTPELIER 100 PM MST TUE NOV 24 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM WEDNESDAY TO 11 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW ALONG WITH BLOWING AND DRIFTING SNOW...WHICH IS IN EFFECT FROM 5 AM WEDNESDAY TO 11 AM MST THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * IMPACTS/TIMING...SNOW WILL BEGIN AROUND NOON WEDNESDAY AND PERSIST THROUGH THURSDAY MORNING. COMBINATION OF SNOW ALONG WITH BLOWING AND DRIFTING SNOW MAY CREATE SLICK DRIVING CONDITIONS. * SNOW ACCUMULATIONS...3 TO 6 INCHES ALONG WITH BLOWING AND DRIFTING SNOW. * LOCATIONS...MCCAMMON...PRESTON...SODA SPRINGS AND MONTPELIER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN AREAS. && $$ IDZ031-032-251100- /O.NEW.KPIH.WW.Y.0016.151125T1200Z-151126T1800Z/ BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PASHIMEROI- INCLUDING THE CITIES OF...HAILEY...KETCHUM...BELLEVUE...ARCO... CHALLIS...MACKAY 100 PM MST TUE NOV 24 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM WEDNESDAY TO 11 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW ALONG WITH BLOWING AND DRIFTING SNOW...WHICH IS IN EFFECT FROM 5 AM WEDNESDAY TO 11 AM MST THURSDAY. * IMPACTS/TIMING...SNOW WILL BEGIN EARLY WEDNESDAY MORNING AND PERSIST INTO THURSDAY MORNING. COMBINATION OF SNOW ALONG WITH BLOWING AND DRIFTING SNOW MAY CREATE SLICK DRIVING CONDITIONS. * SNOW ACCUMULATIONS...3 TO 6 INCHES ALONG WITH BLOWING AND DRIFTING SNOW. * LOCATIONS...HAILEY...CRATERS OF THE MOON...ARCO AND MACKAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN AREAS. && $$ IDZ019-020-251100- /O.NEW.KPIH.WW.Y.0016.151125T1200Z-151126T1800Z/ UPPER SNAKE HIGHLANDS-UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...ST. ANTHONY...ASHTON...DRIGGS... VICTOR...IDAHO FALLS...REXBURG 100 PM MST TUE NOV 24 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM WEDNESDAY TO 11 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW ALONG WITH BLOWING AND DRIFTING SNOW...WHICH IS IN EFFECT FROM 5 AM WEDNESDAY TO 11 AM MST THURSDAY. * IMPACTS/TIMING...SNOW WILL DEVELOP WEDNESDAY MORNING AND PERSIST INTO THURSDAY MORNING. COMBINATION OF SNOW ALONG WITH BLOWING AND DRIFTING SNOW MAY CREATE SLICK DRIVING CONDITIONS. * SNOW ACCUMULATIONS...2 TO 5 INCHES ALONG WITH BLOWING AND DRIFTING SNOW. * LOCATIONS...IDAHO FALLS...REXBURG...RIBGY...DUBOIS...ISLAND PARK...ST. ANTHONY...ASHTON AND DRIGGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN AREAS. && $$ VALLE
4 follow-up statements
036 WWUS45 KPIH 251016 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 316 AM MST WED NOV 25 2015 ...SIGNIFICANT STORM WILL IMPACT THANKSGIVING TRAVEL... .A STRONG WEATHER SYSTEM WILL BRING MODERATE TO HEAVY SNOWFALL TO SOUTHEAST IDAHO STARTING THIS MORNING AND WILL LAST INTO THANKSGIVING DAY. ACCUMULATING SNOW ON ROADWAYS WILL INCREASE THE CHANCES OF SLIDEOFFS AND MAY PROMPT ROAD CLOSURES. HOLIDAY TRAVELERS SHOULD ALLOW THEMSELVES EXTRA TIME TO ARRIVE AT THEIR DESTINATION SAFELY. IDZ017-022-252215- /O.CON.KPIH.WS.W.0003.151125T1200Z-151126T1800Z/ EASTERN MAGIC VALLEY-SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...BURLEY...RUPERT...HEYBURN... MALAD CITY...OAKLEY 316 AM MST WED NOV 25 2015 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY... * IMPACTS/TIMING...SNOW WILL BEGIN EARLY THIS MORNING AND PERSIST INTO THURSDAY MORNING. SIGNIFICANT SNOWFALL ACCUMULATIONS ALONG WITH AREAS OF BLOWING AND DRIFTING SNOW ARE LIKELY. TRAVELERS MAY EXPERIENCE DIFFICULT DRIVING CONDITIONS. * SNOW ACCUMULATIONS...4 TO 8 INCHES WITH BLOWING AND DRIFTING SNOW. * LOCATIONS...MALAD...BURLEY...RUPERT...HEYBURN...SHOSHONE... CAREY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ IDZ031-032-252215- /O.CON.KPIH.WW.Y.0016.151125T1200Z-151126T1800Z/ BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PASHIMEROI- INCLUDING THE CITIES OF...HAILEY...KETCHUM...BELLEVUE...ARCO... CHALLIS...MACKAY 316 AM MST WED NOV 25 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY... * IMPACTS/TIMING...SNOW WILL BEGIN EARLY THIS MORNING AND PERSIST INTO THURSDAY MORNING. COMBINATION OF SNOW ALONG WITH BLOWING AND DRIFTING SNOW MAY CREATE SLICK DRIVING CONDITIONS. * SNOW ACCUMULATIONS...3 TO 6 INCHES ALONG WITH BLOWING AND DRIFTING SNOW. * LOCATIONS...HAILEY...CRATERS OF THE MOON...ARCO AND MACKAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN AREAS. && $$ IDZ019>021-252215- /O.CON.KPIH.WW.Y.0016.151125T1200Z-151126T1800Z/ UPPER SNAKE HIGHLANDS-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...ST. ANTHONY...ASHTON...DRIGGS... VICTOR...IDAHO FALLS...REXBURG...POCATELLO 316 AM MST WED NOV 25 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY... * IMPACTS/TIMING...SNOW WILL BEGIN LATE THIS MORNING AND PERSIST INTO THURSDAY MORNING. COMBINATION OF SNOW ALONG WITH BLOWING AND DRIFTING SNOW MAY CREATE SLICK DRIVING CONDITIONS. * SNOW ACCUMULATIONS...2 TO 4 INCHES ALONG WITH BLOWING AND DRIFTING SNOW. * LOCATIONS...POCATELLO...CHUBBUCK...BLACKFOOT...AMERICAN FALLS AND ABERDEEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. && $$ IDZ023>025-252215- /O.CON.KPIH.WW.Y.0016.151125T1200Z-151126T1800Z/ CARIBOU HIGHLANDS-CACHE VALLEY/IDAHO PORTION- WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE CITIES OF...PRESTON...MONTPELIER 316 AM MST WED NOV 25 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY... * IMPACTS/TIMING...SNOW WILL BEGIN AROUND NOON TODAY AND PERSIST THROUGH THURSDAY MORNING. COMBINATION OF SNOW ALONG WITH BLOWING AND DRIFTING SNOW MAY CREATE SLICK DRIVING CONDITIONS. * SNOW ACCUMULATIONS...3 TO 6 INCHES ALONG WITH BLOWING AND DRIFTING SNOW. * LOCATIONS...MCCAMMON...PRESTON...SODA SPRINGS AND MONTPELIER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN AREAS. && $$
476 WWUS45 KPIH 252040 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 140 PM MST WED NOV 25 2015 IDZ017-022-261100- /O.CON.KPIH.WS.W.0003.000000T0000Z-151126T1800Z/ EASTERN MAGIC VALLEY-SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...BURLEY...RUPERT...HEYBURN... MALAD CITY...OAKLEY 140 PM MST WED NOV 25 2015 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY... * IMPACTS/TIMING...OCCASIONAL SNOW WILL CONTINUE INTO THURSDAY MORNING BEFORE DIMINISHING THURSDAY AFTERNOON. TRAVELERS MAY EXPERIENCE DIFFICULT DRIVING CONDITIONS. * SNOW ACCUMULATIONS...AN ADDITIONAL 2 TO 5 INCHES. * LOCATIONS...MALAD...BURLEY...RUPERT...HEYBURN...SHOSHONE... CAREY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ IDZ031-032-261100- /O.CON.KPIH.WW.Y.0016.000000T0000Z-151126T1800Z/ BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PASHIMEROI- INCLUDING THE CITIES OF...HAILEY...KETCHUM...BELLEVUE...ARCO... CHALLIS...MACKAY 140 PM MST WED NOV 25 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY... * IMPACTS/TIMING...SNOW WILL CONTINUE THROUGH TONIGHT BEFORE DIMINISHING DURING THE MORNING. COMBINATION OF SNOW ALONG WITH BLOWING AND DRIFTING SNOW MAY CREATE SLICK DRIVING CONDITIONS. * SNOW ACCUMULATIONS...AN ADDITIONAL 2 TO 3 INCHES ALONG WITH BLOWING AND DRIFTING SNOW. * LOCATIONS...HAILEY...CRATERS OF THE MOON...ARCO AND MACKAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN AREAS. && $$ IDZ019>021-261100- /O.CON.KPIH.WW.Y.0016.000000T0000Z-151126T1800Z/ UPPER SNAKE HIGHLANDS-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...ST. ANTHONY...ASHTON...DRIGGS... VICTOR...IDAHO FALLS...REXBURG...POCATELLO 140 PM MST WED NOV 25 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY... * IMPACTS/TIMING...OCCASIONAL SNOW WILL CONTINUE INTO THURSDAY MORNING BEFORE DIMINISHING THURSDAY AFTERNOON. COMBINATION OF SNOW ALONG WITH BLOWING AND DRIFTING SNOW MAY CREATE SLICK DRIVING CONDITIONS. * SNOW ACCUMULATIONS...AN ADDITIONAL 2 TO 3 INCHES ALONG WITH BLOWING AND DRIFTING SNOW. * LOCATIONS...POCATELLO...CHUBBUCK...BLACKFOOT...AMERICAN FALLS AND ABERDEEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. && $$ IDZ023>025-261100- /O.CON.KPIH.WW.Y.0016.000000T0000Z-151126T1800Z/ CARIBOU HIGHLANDS-CACHE VALLEY/IDAHO PORTION- WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE CITIES OF...PRESTON...MONTPELIER 140 PM MST WED NOV 25 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY... * IMPACTS/TIMING...SNOW WILL CONTINUE INTO THURSDAY MORNING BEFORE DIMINISHING THURSDAY AFTERNOON. TRAVELERS MAY EXPERIENCE DIFFICULT DRIVING CONDITIONS. * SNOW ACCUMULATIONS...AN ADDITIONAL 2 TO 4 INCHES. * LOCATIONS...MCCAMMON...PRESTON...SODA SPRINGS AND MONTPELIER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN AREAS. && $$ VALLE
503 WWUS45 KPIH 261008 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 308 AM MST THU NOV 26 2015 IDZ019-031-032-261115- /O.CAN.KPIH.WW.Y.0016.000000T0000Z-151126T1800Z/ UPPER SNAKE HIGHLANDS-BIG AND LITTLE WOOD RIVER REGION- LOST RIVER/PASHIMEROI- INCLUDING THE CITIES OF...ST. ANTHONY...ASHTON...DRIGGS... VICTOR...HAILEY...KETCHUM...BELLEVUE...ARCO...CHALLIS...MACKAY 308 AM MST THU NOV 26 2015 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WINTER WEATHER ADVISORY. $$ IDZ017-022-261800- /O.CON.KPIH.WS.W.0003.000000T0000Z-151126T1800Z/ EASTERN MAGIC VALLEY-SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...BURLEY...RUPERT...HEYBURN... MALAD CITY...OAKLEY 308 AM MST THU NOV 26 2015 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * IMPACTS/TIMING...OCCASIONAL SNOW WILL CONTINUE INTO LATE MORNING BEFORE DIMINISHING THIS AFTERNOON. TRAVELERS MAY EXPERIENCE DIFFICULT DRIVING CONDITIONS WITH BLOWING AND DRIFTING SNOW ACROSS THE ROADS. * SNOW ACCUMULATIONS...AN ADDITIONAL 2 TO 5 INCHES. * LOCATIONS...MALAD...BURLEY...RUPERT...HEYBURN...SHOSHONE... CAREY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ IDZ020-021-261800- /O.CON.KPIH.WW.Y.0016.000000T0000Z-151126T1800Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...POCATELLO 308 AM MST THU NOV 26 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * IMPACTS/TIMING...OCCASIONAL SNOW WILL CONTINUE INTO LATE MORNING BEFORE DIMINISHING THIS AFTERNOON. COMBINATION OF SNOW ALONG WITH BLOWING AND DRIFTING SNOW MAY CREATE SLICK DRIVING CONDITIONS. * SNOW ACCUMULATIONS...AN ADDITIONAL 2 TO 3 INCHES ALONG WITH BLOWING AND DRIFTING SNOW. * LOCATIONS...POCATELLO...CHUBBUCK...BLACKFOOT...AMERICAN FALLS AND ABERDEEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. && $$ IDZ023>025-261800- /O.CON.KPIH.WW.Y.0016.000000T0000Z-151126T1800Z/ CARIBOU HIGHLANDS-CACHE VALLEY/IDAHO PORTION- WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE CITIES OF...PRESTON...MONTPELIER 308 AM MST THU NOV 26 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * IMPACTS/TIMING...SNOW WILL CONTINUE INTO LATE MORNING BEFORE DIMINISHING THIS AFTERNOON. TRAVELERS MAY EXPERIENCE DIFFICULT DRIVING CONDITIONS. * SNOW ACCUMULATIONS...AN ADDITIONAL 2 TO 4 INCHES. * LOCATIONS...MCCAMMON...PRESTON...SODA SPRINGS AND MONTPELIER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN AREAS. && $$
274 WWUS45 KPIH 261743 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1043 AM MST THU NOV 26 2015 IDZ017-022-261845- /O.EXP.KPIH.WS.W.0003.000000T0000Z-151126T1800Z/ EASTERN MAGIC VALLEY-SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...BURLEY...RUPERT...HEYBURN... MALAD CITY...OAKLEY 1043 AM MST THU NOV 26 2015 ...WINTER STORM WARNING WILL EXPIRE AT 11 AM MST THIS MORNING... LIGHT SNOW IS POSSIBLE THIS AFTERNOON WITH AN ADDITIONAL HALF AND INCH POSSIBLE. A FEW AREAS OF BLOWING AND DRIFTING SNOW ARE POSSIBLE AS WELL. HOWEVER CONDITIONS SHOULD CONTINUE TO IMPROVE THROUGHOUT THE AFTERNOON. $$ IDZ020-021-261845- /O.EXP.KPIH.WW.Y.0016.000000T0000Z-151126T1800Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...POCATELLO 1043 AM MST THU NOV 26 2015 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 11 AM MST THIS MORNING... LIGHT SNOW IS POSSIBLE THIS AFTERNOON WITH AN ADDITIONAL HALF AND INCH POSSIBLE. A FEW AREAS OF BLOWING AND DRIFTING SNOW ARE POSSIBLE AS WELL. HOWEVER CONDITIONS SHOULD CONTINUE TO IMPROVE THROUGHOUT THE AFTERNOON.. $$ IDZ023>025-261845- /O.EXP.KPIH.WW.Y.0016.000000T0000Z-151126T1800Z/ CARIBOU HIGHLANDS-CACHE VALLEY/IDAHO PORTION- WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE CITIES OF...PRESTON...MONTPELIER 1043 AM MST THU NOV 26 2015 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 11 AM MST THIS MORNING... LIGHT SNOW WILL CONTINUE THIS AFTERNOON WITH AN ADDITIONAL HALF AND INCH POSSIBLE. HOWEVER CONDITIONS SHOULD CONTINUE TO IMPROVE THROUGHOUT THE AFTERNOON.. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this winter storm warning went out at Nov 24, 2:36 AM MST, 10 hours 24 minutes earlier.
Area forecast discussion, Nov 24, 2:36 AM MST, 10 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 236 AM MST TUE NOV 24 2015 .SHORT TERM...TODAY THROUGH THURSDAY NIGHT. WV IMAGERY THIS MORNING SHOWS UPPER LOW CIRCULATING OFF VANCOUVER ISLAND AND DROPPING SOUTH AS MODELS HAVE PROJECTED OVER THE PAST FEW DAYS. AND MODELS ARE COMING MORE INTO AGREEMENT ON TIMING AND LOCATION OF THE MAIN IMPACTS FOR THE THANKSGIVING HOLIDAY. TRAVELERS WILL LIKELY BE IMPACTED AS SNOW ACCUMULATES ON ROAD SURFACES. ACCUMULATING SNOW WILL BEGIN WEDNESDAY MORNING OVER THE SOUTH CENTRAL HIGHLANDS AS THE UPPER LOW SHIFTS INTO NORTHERN NEVADA. TOTAL SNOWFALL AMOUNTS WILL BE ABOUT 10 TO 14 INCHES IN THE SOUTH CENTRAL HIGHLANDS...4 TO 8 INCHES IN THE EASTERN MAGIC VALLEY...AND ABOUT 6 TO 10 INCHES IN THE CARIBOU HIGHLANDS. THE SNAKE PLAIN WILL SEE ABOUT 2 TO 4 INCHES TOTAL. MEANWHILE...SURFACE WINDS WILL SHIFT NORTHEASTERLY OVER THE SNAKE PLAIN AS THE PRESSURE GRADIENT TIGHTENS SIGNIFICANTLY. ENOUGH CERTAINTY IN FORECAST TO WARRANT A WATCH OVER OUR SOUTHERN ZONES STARTING 12Z TOMORROW AND ENDING 18Z THANKSGIVING DAY DUE TO THE SNOWFALL AMOUNTS AND IMPACTS TO TRAVELERS. THE PATTERN IS SIMILAR TO ONE WE SAW IN OCTOBER 2008 WHICH LED TO SEVERAL SLIDEOFFS AND INTERSTATE CLOSURES. HINSBERGER .LONG TERM...THANKSGIVING NIGHT THROUGH TUESDAY. MODELS STILL STRUGGLING WITH CONSISTENCY IN THE EXTENDED PERIOD BUT PERHAPS A GLANCE AT AN ATTEMPT AT SOME CONSENSUS THIS MORNING. DEEP LOW STILL EXPECTED OVER THE GREAT BASIN WITH EAST IDAHO ON THE NORTHERN PERIPHERY THANKSGIVING NIGHT THROUGH AT LEAST SATURDAY. GFS MORE AGGRESSIVE THAN ECMWF IN KEEPING WEAK WRAP AROUND SHOWER POTENTIAL IN EASTERN HIGHLANDS AND KEPT SOME MENTION OF PRECIP THOSE AREAS BUT TAPERED BELOW MODEL CONSENSUS. MODELS DIVERGE FOR SUNDAY AND BEYOND. GFS TRIES TO LIFT UPPER LOW OVER EAST IDAHO BEFORE EJECTING IT EAST. ECMWF STILL PREFERRING A WEST-EAST STRETCH OF THE LOW WITH THE CENTER PUSHING INTO THE PLAINS BUT THE AXIS REMAINS SOUTH OF IDAHO. EITHER WAY THE LOW DOES EJECT INTO THE PLAINS BY MONDAY AS ENERGY FROM KICKER PACIFIC LOW REACHES TOWARD THE PACNW COAST. BOTH MODELS IN FAVOR OF A STRONG WET PUSH REACHING IDAHO BY MIDWEEK NEXT WEEK BUT STILL A LONG WAY OUT. DMH && .AVIATION...THANKSGIVING STORM STARTING TO IMPACT TERMINALS THIS PERIOD. CLOUD SHIELD ALREADY MOVING INTO THE REGION PER SAT IMAGERY. EXPECT ALL SITES TO REMAIN VFR TODAY BUT CLOUD HEIGHTS LOWER AT KSUN THIS AFTERNOON AND OVERNIGHT WITH OUTSIDE SHOT AT A SNOW SHOWER. WILL BE POTENTIAL FOR PRECIPITATION TO REACH KBYI BY 12Z TOMORROW AS WELL THOUGH WILL BE ON THE HEELS OF WARM FRONT AND LIKELY TO BE RAIN EVEN BEFORE SUNRISE. WILL LIKELY COVER WITH VCSH FOR NOW AND HONE IN ON TIMING WITH NEXT SET OF TERMINALS. DMH && .PIH WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING FOR IDZ017-021>025. &&
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 24, 3:47 AM MST | Winter Storm Watch | PIH | 9 hr | |
| Nov 24, 1:00 PM MST | Winter Weather Advisory | PIH | 46 hr |
Nearby
Winter Storm Warnings in Idaho, 2015Every winter storm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.